# SDR USAA070531

- Difficulty date: July 16, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 328 BL 0 - LBL 65 HAS CORROSION.  INSTALLED REPAIR PARTS PER TR 53-15-01; CORR TASK C53-107-01; LEVEL 2, DEFECT SIZE:  36 X .5 INCH.
